Open Access Repository

Items where Author is "Hyde, J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Dolinka, I, East, J, Evangelou, A, FitzGerald, D, Ham, N, Hyde, J, Loughlin, N and Mitchell, JD 2019 , 'Enumeration of idempotents in planar diagram monoids' , Journal of Algebra, vol. 522 , pp. 351-385 , doi: 10.1016/j.jalgebra.2018.11.014.

Moore, BR ORCID: 0000-0001-8645-6778, Adams, T, Allain, V, Bell, JD, Bigler, M, Bromhead, D, Clark, S, Davies, C, Evans, K, Faasili, U, Farley, J, Fitchett, M, Grewe, PM, Hampton, J, Hyde, J, Leroy, B, Lewis, A, Lorrain, A, Macdonald, JI, Marie, AD, Minte-Vera, C, Natasha, J, Nicol, S, Obregon, P, Peatman, T, Pecoraro, C, Phillip, NB, Pilling, GM, Rico, C, Sanchez, C, Scott, R, Phillips, JS, Stockwell, B, Tremblay-Boyer, L, Usu, T, Williams, AJ and Smith, N 2020 , 'Defining the stock structures of key commercial tunas in the Pacific Ocean II: sampling considerations and future directions' , Fisheries Research, vol. 230 , pp. 1-17 , doi: 10.1016/j.fishres.2020.105524.

This list was generated on Sat Aug 20 01:56:25 2022 AEST.
TOP